MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number CORKSCREW FT, BC, SUTURETAPE, 4.75MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 13th oct 2025, it was reported by an arthrex's employee via an email that for 2 units of ar-1927bct-475, suture anchor, biocomposite¿ corkscrew® ft, double loaded with two 1.3 m m suturetape¿, 4.75 mm, both the implants broke intra operation.This was detected during a rotator cuff repair on (b)(6) 2025.The procedure was completed successfully by using a new anchor.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of an ar-1927bct-475, with batch number 15304827, revealed that the anchor was damaged.Therefore, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.Per dfu-0087-eo revision 4: 6.Bioabsorbable only: attempting implantation into hard, dense bone and/or drilling/punching smaller diameter holes than recommended may cause failure (breakage) of the implant during insertion.

Brand Name
CORKSCREW FT, BC, SUTURETAPE, 4.75MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23302777
Report Number1220246-2025-04624
Device Sequence Number15934302
Product Code MAI
UDI-Device Identifier00888867237858
UDI-Public(01)00888867237858(11)240820(17)280731(10)15304827
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K173788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCORKSCREW FT, BC, SUTURETAPE, 4.75MM
Device Catalogue NumberAR-1927BCT-475
Device Lot Number15304827
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown